# SDR FDEA201603241027

- Difficulty date: March 24, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 73,279 hours, 17,457 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB29239
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE SKIN SUPPORT RIB FOUND CRACKED, AT XOS 753.  R & R WITH NEW FABRICATED SUPPORT RIB IAW SRM 51-31-01-0G.  NEW SUPPORT RIB FABRICATED IAW DWG ARB2923 REV D.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
